# SDR FDEA202306241092

- Difficulty date: June 24, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24331
- Aircraft time: 62,247 hours, 40,411 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 012N889263
- Part serial: A10236
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #5 SLAT LOWER SURFACE OF T/E WEDGE IS DENTED JUST O/B OF I/B AUX TRACK REPAIRED LH WING #5 SLAT LOWER SKIN BY REMOVING DAMAGE AREA AND BONDING FILLER AND   DOUBLER REPAIR IAW B757 SRM 57-43-02-2R AND 51-70-10-2R AND FEDEX EA# F-5750-T0374880-P1   - WINGS - FLIGHT SURFACES - #5 SLAT, TRAILING EDGE WEDGE, DELAMINATION - SRM REPAIR   DEVIATION
